I am in my, I believe, 5th or 6th week of radiation therapy.
And boy has it been a humdinger- I have had tremendous amount of pain when I go to the bathroom (side effects from the treatments)
I am anxious for this process to end which I thought was maybe on the 5th of September but due to the machine breaking down and my temporarily ceasing the treatments because of a freaky side effect that landed me in the emergency room for a total of 5 hours. It really scared me since the pain was of a more severe nature. So I told the nurse that I would not be back until I talked to a doctor and got reassured that is was a side effect and nothing more serious. So I didn't see a doctor for two days since my oncologist was on vacation and I saw another doctor instead and it was all good when I talked with him. It was a bad case of gas I was lead to believe. I wont go into much detail about the conversation but it was enough that someone cared to address this issue since I was afraid -they never had a case such as mine with the side effect that I experienced. They seemed nonchalant and even joking about it which angered me -just a matter of principle and not showing the professionalism that was expected out of the nurses that shrugged it off. So it is all good now in spite of the extra week that was added to my finished treatments -the pain has subsided some except when I have sex that is still painful Yikes -In reality I am humbled and blessed by god since I know there are many more serious cases of cancer world wide and I see and hear and talk to veterans who are in life threatening experiences with their health - I now work at a VA Hospital here in Cleveland Ohio and it is a lesson in itself and tremendously saddening to hear their stories of how they ended up in the VA Hospital.
That is my update
Until next time and feel free to comment or suggest here or thru my email firstname.lastname@example.org
- ► 2009 (33)